Pracetamol / aspirin / caffeine 500 mg /500 mg/50 mg PAINEX Tablet 10’s

UGX250.00 Per Tablet
Quantity :
Total price :
 

PAINEX contains Aspirin,Caffeine and Paracetamol. Paracetamol which belongs to a group of medicines called analgesic and antipyretics. It is used to reduce a fever (high temperature),mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains. Aspirin has a similar effect as paracetamol. Caffeine imparts a synergistic effect to the combination of paracetamol and aspirin

No review given yet!

Fast Delivery all across the country
Safe Payment
7 Days Return Policy
100% Authentic Products
You may also like
URELOG TABLET
UGX3,000.00
TZONE CHARCOAL CLEANSING OIL 200ML
UGX30,000.00
OLAY ANTI-WRINKLE FACIAL WASH 150ML
UGX55,000.00
OLAY ANTI WRINKLE FIRM&LIFT DAY CREAM
UGX80,000.00
OLANZAPINE 5MG TABS
UGX800.00
Pracetamol / aspirin / caffeine 500 mg /500 mg/50 mg PAINEX Tablet 10’s
UGX250.00 UGX0.00
UGX250.00
Tablet
UseChat